# SDR CA150217008

- Difficulty date: February 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION DUE TO NR 2 HYD PUMP CAUTION LIGHT ILLUMINATED.
